# SDR CA001016011

- Difficulty date: October 1, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 737-2M8
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: 6937241
- Condition: Missing
- Location: Elevator Pcu
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

(CAN) CREW REPORTED ON TAXI OUT WHEN THEY CHECKED THE FLIGHT CONTROLS THE ELEVATOR FELT VERY RESTRICTED IN DOWN TRAVEL MOTION. OPERATION FELT NORMAL WITH A SYSTEM HYDRAULIC DEPRESSURIZED. UPON INVESTIGATION FOUND A SYSTEM ELEVATOR PCU INPUT ROD TO ELEVATOR INPUT TORQUE TUBE ATTACH BOLT NOT INSTALLED. BOLT WAS REINSTALLED WITH NEW WASHER AND LOCKNUT. ELEVATOR SYSTEM FUNCTION CHECKED I.A.W. MAINTENANCE MANUAL 27-31-101. NOTE: BOLT WAS FOUND AT BOTTOM OF TAIL CONE. NO NUT OR WASHER WAS PRESENT.
